Alert archive / Arizona / Special Weather Statements in 2021

Special Weather Statement, NWS Phoenix, AZ

October 5, 2021

NWS Phoenix, AZ issued this special weather statement at Oct 5, 2021, 12:13 PM MST. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 5, 2021, 12:13 PM MST (19:13 UTC)
Expired
Oct 5, 2021, 1:00 PM MST
In force
47 min
Issued by
NWS Phoenix, AZ
Hail
0.50 in
Wind
40

The radar

The Phoenix radar (KIWA), 41 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 12:00Z, 7.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2021-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2021-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-376 J/kg
Mixed-layer LCL
2029 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

708 
WWUS85 KPSR 051913
SPSPSR

Special Weather Statement
National Weather Service Phoenix AZ
1213 PM MST Tue Oct 5 2021
 
AZZ541-545>549-555>557-052000-
Fountain Hills/East Mesa AZ-New River Mesa AZ-
Scottsdale/Paradise Valley AZ-Mazatzal Mountains AZ-Tonto Basin AZ-
Cave Creek/New River AZ-East Valley AZ-
Apache Junction/Gold Canyon AZ-Rio Verde/Salt River AZ-
1213 PM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of Gila, Maricopa and
Pinal Counties through 100 PM MST...

At 1213 PM MST, Doppler radar was tracking a strong thunderstorm near
Granite Reef Dam, or near Fountain Hills, moving north at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Mesa, Scottsdale, Apache Junction, Fountain Hills, Round Valley, East
Mesa, Sugarloaf Mountain, Sycamore Creek, Ballantine Trailhead,
Sunflower, Granite Reef Dam, Punkin Center, Falcon Field Airport,
McDowell Mountain Park, Usery Mountain Park, Saguaro Lake, Goldfield
Ranch, Salt River Tubing Recreation Area, Rio Verde and Tonto Basin.

This includes the following highways...
US Highway 60 between mile markers 191 and 196.
AZ Route 87 between mile markers 178 and 229.
AZ Route 202 between mile markers 15 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central, southeastern and east central Arizona.

&&

LAT...LON 3396 11137 3391 11128 3335 11156 3336 11159
      3338 11159 3338 11164 3347 11185 3400 11170
TIME...MOT...LOC 1913Z 200DEG 32KT 3356 11167 

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

$$

SDB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this special weather statement went out at Oct 5, 4:46 AM MST, 7 hours 27 minutes earlier.

Area forecast discussion, Oct 5, 4:46 AM MST, 7 hours 27 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
446 AM MST Tue Oct 5 2021

.UPDATE...

Aviation discussion update.

&&

.SYNOPSIS...
A low pressure system will move through the Southwest today.
Periods of showers and thunderstorms will continue this morning,
then gradually end from west to east this afternoon and evening.
Some storms across central Arizona could be strong this afternoon,
capable of producing strong, damaging winds and large hail. Some
blowing dust will also be possible. Dry weather returns tomorrow
and Thursday with near normal temperatures. A low end rain chance
is possible with another passing system Friday and Saturday with
slightly cooler temperatures. A quiet weekend with typical
temperatures is expect, with the potential for a dry but notably
cooler and winder weather system next week.

&&

DISCUSSION...
An upper level low is just southwest of San Diego, where it has
been generating extensive thunderstorm activity. Across our CWA,
the forecast has generally been holding as we remain in the warm
sector of the system. Moisture levels have been gradually
increasing, leading to areas of showers developing mainly across
our eastern CWA. Satellite-derived and objective analysis PWAT
values show a tongue of 1"+ values with the axis over western
Maricopa County, coincident with the ongoing showers. Per similar
analysis, the western CWA is in a bit of a dry slot and at this
point may not see much precipitation until the main low moves
in within the next few hours. For Maricopa County and points
east, showers with embedded "garden variety" thunderstorms will
continue for a few hours this morning. SPC mesoanalysis does show
~1000 J/kg of DCAPE, so even though the showers/thunderstorms
likely won't be very strong themselves, the environment remains
conducive to gusty outflow winds. Rainfall amounts thus far have
been light, where it has rained, at about 0.1-0.2", but continual
training in some areas will push this amounts higher. It does
look like there will be a notable break across central Arizona
later this morning, with even quite a bit of sun which coupled
with the on-going WAA will help push temperatures toward 90°F.

The main show will be the passage of the filling but still potent
low as it moves northeast across the Colorado River basin. Latest
CAMs are in pretty good agreement on overall convective trends,
which is not a surprise given the robust synoptic forcing in
place. Uncertainty hinges on the exact track of the low.
Thunderstorms will likely develop across the Imperial Valley
around 12Z, give or take an hour, and move to the northeast.
Instability will be a bit limited, perhaps around 500 J/kg, which
coupled with the strong PVA will support a few strong (but likely
sub-severe) thunderstorms. Downburst/outflow winds could approach
50 mph. As the storms and parent low move into southwest Arizona
(heading for northern Arizona) this afternoon, the environment
becomes more favorable for severe weather. HREF mean MUCAPE values
reach 500-1000+ J/kg across Yuma/La Paz/Maricopa Counties during
the afternoon hours. Bulk shear vectors approach 50 kt. Storm
updrafts could intensify with the instability and begin rotating
given the shear, possible reaching severe limits with respect to
straight line winds (58+ mph) and hail (1"+). The latest SPC
outlook supports this with a 5% hail and wind contour. Notably
there is a 2% tornado contour just to the north of our CWA - a
tornado or two can't be ruled out with these storms, especially
across northern Maricopa County where increasing terrain height
will support lower LCLs. It should also be noted the potential for
no convection across the Phoenix area, despite the instability
and shear, should the low track further north. Today certainly
has boom-bust potential.

QPF values have not change much, with deterministic amounts
(storm total) for lower elevations around 0.1-0.2" (10/90th
percentile of 0.0/0.4-1.2"). and higher elevations near 0.2-0.4"
(10/90th percentile 0.1/2.0"). The higher ends represent potential
associated with strong thunderstorms and/or training of heavy
showers for extended periods. Overall it appears any flooding
threat is minimal with exception of burn scars and downstream
areas.

The thunderstorm and severe threat will very quickly diminish
this afternoon/evening, from west to east, as the vort max ejects
towards the Four Corners. A few residual showers will be possible
Wednesday, mainly near elevated terrain locations, but otherwise
it will be a quiet day. Global ensemble members still indicate
another short wave approaching from the northwest Thursday/Friday,
but due to a strong anticyclone centered over Texas will not
progress much toward our CWA. Instead, an unusually strong SW-NE
oriented jet streak will develop (120+ kt, 99th percentile) across
the Southwest. The embedded shortwave and jet dynamics will bring
slightly cooler temperatures, afternoon breezes, and may generate
a few showers across Arizona.

Temperatures will dip a bit behind the system for Friday/Saturday
before bouncing back Sunday/Monday ahead of the next system.
Cluster scenarios indicate another, potentially deeper, trough
early next week (Mon/Tue). While there are typical depth/timing
differences on the specifics, there is markedly less spread than
seen the previous few days, with the vast majority of EPS/GEM/GEFS
members resolving the trough. It appears it will be dry for our
area (very few members show any rain at all), but there will be a
period of enhanced winds with its passage. It will also get much
cooler in this scenario - the current deterministic forecast has
Wednesday morning lows in the lower 40s to lower 50s.

&&

.AVIATION...Updated at 1145Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

Showers will fill in across the Phoenix area for the next few
hours. Included tempo TS in TAFs given scattered nature of
embedded convection and modest ceiling reductions, but not winds
at this time as the thunderstorms are not particularly strong.
Expecting a window of improved conditions later this morning and
into the very early afternoon. Then arrives a window of several
hours where stronger thunderstorms will be possible across the
Phoenix area. Development and coverage is still uncertain but
enough potential to continue PROB30 groups. Should they develop,
the storms will be fairly progressive and not linger for long.
Clouds will quickly clear behind the storms this evening. Winds
will show atypical patterns through the day, with easterly flow
taking hold later tonight.

Southeast California/Southwest Arizona including KIPL and KBLH:

Scattered showers will continue for several hours across the
region, with an area of thunderstorms currently in the Imperial
Valley gradually moving to the northeast. Gusty winds will be
possible with the thunderstorms along with MVFR conditions (due to
rain, some blowing dust, and/or reduced ceilings). Quickly
improving weather this afternoon as the storms move to the east.
Winds will show atypical patterns through the morning and
afternoon, with preferred drainage directions taking hold later
this evening.

&&

.FIRE WEATHER...
Thursday through Monday:
One weather system will move through the region Thursday and
Friday, bringing low end rain chances and a slight uptick in
afternoon humidity. Slightly cooler and drier weather arrives
Saturday, but warmer and drier weather is expected Sunday and
Monday. Overnight humidity values will generally be trending down
through the entire period.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

DISCUSSION...Iniguez
AVIATION...Iniguez
FIRE WEATHER...Iniguez

In the hours before

Special weather statement, Oct 5, 11:37 AM MST, 36 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1137 AM MST Tue Oct 5 2021

AZZ531-536-051900-
Gila River Valley AZ-Kofa AZ-
1137 AM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of east central Yuma
County through NOON MST...

At 1137 AM MST, Doppler radar was tracking a strong thunderstorm over
Dateland, or 49 miles northwest of Ajo, moving north at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dateland and Paloma.

This includes AZ Interstate 8 between mile markers 60 and 75.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3271 11344 3271 11366 3308 11371 3308 11334
TIME...MOT...LOC 1837Z 183DEG 32KT 3279 11356

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

SDB
Special weather statement, Oct 5, 11:42 AM MST, 31 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1142 AM MST Tue Oct 5 2021

AZZ537-541-051915-
Cave Creek/New River AZ-Northwest Valley AZ-
1142 AM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of Maricopa County
through 1215 PM MST...

At 1142 AM MST, Doppler radar was tracking a strong thunderstorm near
Beardsley, or near Sun City West, moving north at 40 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Surprise, El Mirage, Wittmann, Sun City West, Surprise Stadium, Lake
Pleasant, Beardsley and Vistancia.

This includes the following highways...
US Highway 60 between mile markers 129 and 145.
AZ Route 74 between mile markers 6 and 21.
AZ Route 303 between mile markers 114 and 127.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3389 11231 3389 11228 3391 11225 3371 11231
      3359 11232 3361 11252 3395 11255
TIME...MOT...LOC 1842Z 183DEG 33KT 3367 11244

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

SDB
Special weather statement, Oct 5, 11:43 AM MST, 30 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1143 AM MST Tue Oct 5 2021

AZZ537-540-543-544-550-553-559-051915-
South Mountain/Ahwatukee AZ-Sonoran Desert Natl Monument AZ-
Buckeye/Avondale AZ-Northwest Pinal County AZ-Central Phoenix AZ-
Northwest Valley AZ-North Phoenix/Glendale AZ-
1143 AM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of Maricopa and Pinal
Counties through 1215 PM MST...

At 1143 AM MST, Doppler radar was tracking a strong thunderstorm near
Phoenix International Raceway, or 8 miles southwest of Laveen, moving
north at 40 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Phoenix, Glendale, Avondale, Goodyear, El Mirage, Tolleson,
Youngtown, Waddell, Laveen, Cashion, Sun City, Litchfield Park, North
Mountain Park, South Phoenix, Arizona State Fairgrounds, Downtown
Peoria, Downtown Glendale, Estrella Mountain Park, Glendale Sports
Complex and Luke AFB.

This includes the following highways...
AZ Interstate 10 between mile markers 128 and 146.
AZ Interstate 17 between mile markers 196 and 209.
AZ Route 51 between mile markers 5 and 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central and southeastern Arizona.

&&

LAT...LON 3322 11211 3323 11236 3360 11238 3359 11203
TIME...MOT...LOC 1843Z 183DEG 33KT 3332 11222

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

SDB
Special weather statement, Oct 5, 11:51 AM MST, 22 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1151 AM MST Tue Oct 5 2021

AZZ541-546>549-551-051915-
Fountain Hills/East Mesa AZ-Scottsdale/Paradise Valley AZ-
Cave Creek/New River AZ-East Valley AZ-
Southeast Valley/Queen Creek AZ-Rio Verde/Salt River AZ-
1151 AM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of Maricopa County
through 1215 PM MST...

At 1151 AM MST, Doppler radar was tracking a strong thunderstorm over
Freestone Park, or over Mesa, moving north at 40 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mesa, Chandler, Scottsdale, Gilbert, Fountain Hills, East Mesa, Mesa
Riverview Mall, Granite Reef Dam, Gilbert City Hall, Falcon Field
Airport, McDowell Mountain Park, Salt River Indian Community,
Downtown Mesa, Usery Mountain Park, Superstition Springs Mall, San
Tan Village Mall, Freestone Park, Goldfield Ranch, Fiesta Mall and
Phoenix Mesa Gateway Airport.

This includes the following highways...
US Highway 60 between mile markers 177 and 191.
AZ Route 87 between mile markers 167 and 198.
AZ Route 202 between mile markers 11 and 33, and between mile markers
35 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central Arizona.

&&

LAT...LON 3372 11154 3329 11166 3331 11188 3363 11190
      3363 11187 3366 11190 3376 11191
TIME...MOT...LOC 1851Z 183DEG 33KT 3339 11177

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

SDB
Special weather statement, Oct 5, 12:03 PM MST, 10 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1203 PM MST Tue Oct 5 2021

AZZ530-531-533-CAZ569-570-051930-
Kofa AZ-Parker Valley AZ-Central La Paz AZ-Palo Verde Valley CA-
Chuckwalla Valley CA-
1203 PM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of west central La Paz,
northwestern Yuma, northeastern Imperial and Riverside Counties
through 1230 PM MST/1230 PM PDT/...

At 1203 PM MST/1203 PM PDT/, Doppler radar was tracking a strong
thunderstorm 11 miles east of Blythe, or 39 miles south of Parker,
moving north at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Blythe, Quartzsite, Ripley, Cibola, Ehrenberg and East Blythe.

This includes the following highways...
AZ Interstate 10 between mile markers 1 and 32.
CA Interstate 10 between mile markers 149 and 156.
US Highway 60 between mile markers 31 and 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MST/800 PM
PDT/ for southwestern and west central Arizona.

&&

LAT...LON 3336 11412 3339 11467 3393 11468 3384 11392
TIME...MOT...LOC 1903Z 191DEG 32KT 3357 11439

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

SDB
Special weather statement, Oct 5, 12:13 PM MST, 0 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1213 PM MST Tue Oct 5 2021

AZZ541-545>549-555>557-052000-
Fountain Hills/East Mesa AZ-New River Mesa AZ-
Scottsdale/Paradise Valley AZ-Mazatzal Mountains AZ-Tonto Basin AZ-
Cave Creek/New River AZ-East Valley AZ-
Apache Junction/Gold Canyon AZ-Rio Verde/Salt River AZ-
1213 PM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of Gila, Maricopa and
Pinal Counties through 100 PM MST...

At 1213 PM MST, Doppler radar was tracking a strong thunderstorm near
Granite Reef Dam, or near Fountain Hills, moving north at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mesa, Scottsdale, Apache Junction, Fountain Hills, Round Valley, East
Mesa, Sugarloaf Mountain, Sycamore Creek, Ballantine Trailhead,
Sunflower, Granite Reef Dam, Punkin Center, Falcon Field Airport,
McDowell Mountain Park, Usery Mountain Park, Saguaro Lake, Goldfield
Ranch, Salt River Tubing Recreation Area, Rio Verde and Tonto Basin.

This includes the following highways...
US Highway 60 between mile markers 191 and 196.
AZ Route 87 between mile markers 178 and 229.
AZ Route 202 between mile markers 15 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central, southeastern and east central Arizona.

&&

LAT...LON 3396 11137 3391 11128 3335 11156 3336 11159
      3338 11159 3338 11164 3347 11185 3400 11170
TIME...MOT...LOC 1913Z 200DEG 32KT 3356 11167

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

SDB

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 5:45 AM MSTSpecial Weather StatementPSR45 min
Oct 5, 5:48 AM MSTSpecial Weather StatementPSR42 min
Oct 5, 6:39 AM MSTSpecial Weather StatementPSRYuma51 min
Oct 5, 6:41 AM MSTSpecial Weather StatementPSR49 min
Oct 5, 7:15 AM MSTSpecial Weather StatementPSR30 min
Oct 5, 7:37 AM MSTSpecial Weather StatementPSRLa Paz23 min
Oct 5, 7:56 AM MSTSpecial Weather StatementPSR34 min
Oct 5, 8:05 AM MSTSpecial Weather StatementPSRLa Paz40 min
Oct 5, 8:07 AM MSTSpecial Weather StatementPSRLa Paz38 min
Oct 5, 8:24 AM MSTSpecial Weather StatementPSRYuma51 min
Oct 5, 8:44 AM MSTSpecial Weather StatementPSRLa Paz46 min
Oct 5, 8:46 AM MSTSpecial Weather StatementPSRYuma29 min
Oct 5, 9:01 AM MSTSpecial Weather StatementPSRYuma44 min
Oct 5, 9:10 AM MSTSpecial Weather StatementPSRLa Paz35 min
Oct 5, 9:28 AM MSTSpecial Weather StatementPSRMaricopa32 min
Oct 5, 9:30 AM MSTSpecial Weather StatementPSR30 min
Oct 5, 9:37 AM MSTSpecial Weather StatementPSR38 min
Oct 5, 9:39 AM MSTSpecial Weather StatementPSRYuma36 min
Oct 5, 10:08 AM MSTSpecial Weather StatementPSR37 min
Oct 5, 10:21 AM MSTSpecial Weather StatementPSRMaricopa24 min
Oct 5, 10:46 AM MSTSpecial Weather StatementPSR29 min
Oct 5, 11:06 AM MSTSpecial Weather StatementPSR24 min
Oct 5, 11:16 AM MSTSpecial Weather StatementPSRMaricopa29 min
Oct 5, 11:37 AM MSTSpecial Weather StatementPSRYuma23 min
Oct 5, 11:42 AM MSTSpecial Weather StatementPSRMaricopa33 min
Oct 5, 11:43 AM MSTSpecial Weather StatementPSRMaricopa32 min
Oct 5, 11:51 AM MSTSpecial Weather StatementPSR24 min
Oct 5, 12:03 PM MSTSpecial Weather StatementPSRLa Paz27 min
Oct 5, 12:16 PM MSTSpecial Weather StatementPSR29 min
Oct 5, 12:19 PM MSTSpecial Weather StatementPSR26 min
Oct 5, 12:28 PM MSTSpecial Weather StatementPSRPinal32 min
Oct 5, 12:45 PM MSTSpecial Weather StatementPSR30 min
Oct 5, 12:46 PM MSTSpecial Weather StatementPSRLa Paz29 min
Oct 5, 12:48 PM MSTSpecial Weather StatementPSR27 min
Oct 5, 12:58 PM MSTSpecial Weather StatementPSR47 min
Oct 5, 1:00 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa30 min
Oct 5, 1:07 PM MSTSpecial Weather StatementPSRPinal38 min
Oct 5, 1:09 PM MSTAreal Flood AdvisoryPSRPinal3 hr
Oct 5, 1:15 PM MSTSpecial Weather StatementPSR30 min
Oct 5, 1:25 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa, Yuma3 hr
Oct 5, 1:35 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal40 min
Oct 5, 1:45 PM MSTSpecial Weather StatementPSR45 min
Oct 5, 1:48 PM MSTSpecial Weather StatementPSR27 min
Oct 5, 1:50 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Oct 5, 1:58 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal17 min
Oct 5, 2:12 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal33 min
Oct 5, 2:28 PM MSTSpecial Weather StatementPSR17 min
Oct 5, 2:35 PM MSTFlash Flood Warning Considerable damage threatPSRGila4 hr
Oct 5, 2:45 PM MSTSpecial Weather StatementPSRGila45 min
Oct 5, 2:50 PM MSTSevere Thunderstorm Warning Considerable damage threatPSRGila40 min
Oct 5, 3:13 PM MSTSpecial Weather StatementPSRGila32 min
Oct 5, 3:20 PM MSTSpecial Weather StatementPSR25 min
Oct 5, 3:32 PM MSTSpecial Weather StatementPSR28 min
Oct 5, 3:47 PM MSTSpecial Weather StatementPSR43 min
Oct 5, 4:06 PM MSTSevere Thunderstorm WarningPSRMaricopa39 min
Oct 5, 4:09 PM MSTSpecial Weather StatementPSRGila21 min
Oct 5, 4:18 PM MSTSevere Thunderstorm WarningPSRGila27 min
Oct 5, 4:22 PM MSTSpecial Weather StatementPSR38 min
Oct 5, 4:33 PM MSTFlash Flood Warning Considerable damage threatPSRPinal2 hr
Oct 5, 4:34 PM MSTSevere Thunderstorm WarningPSRGila41 min
Oct 5, 4:39 PM MSTSpecial Weather StatementPSRMaricopa51 min
Oct 5, 4:41 PM MSTSevere Thunderstorm WarningPSRMaricopa49 min
Oct 5, 4:45 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 5, 4:54 PM MSTSpecial Weather StatementPSRMaricopa36 min
Oct 5, 4:23 AM MSTSpecial Weather StatementPSRImperial52 min
Oct 5, 4:30 AM MSTSpecial Weather StatementPSRImperial45 min
Oct 5, 4:49 AM MSTSpecial Weather StatementPSRImperial41 min
Oct 5, 5:21 AM MSTAreal Flood AdvisoryPSRImperial96 min

Nearby

Special Weather Statements in Arizona, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.